# SDR ABXA20100330

- Difficulty date: March 26, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N746AX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 72,330 hours, 34,308 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTRUDED T-STIFFENER STA 826 ON KEEL BEAM IS CRACKED.  REMOVED AND REPLACED STIFFENER IAW B767 SRM 51-40-2, P/N 145T8629-2.
